IEEE - Institute of Electrical and Electronics Engineers, Inc. - Finite-Time Coverage Control for Multiagent Systems With Unidirectional Motion on a Closed Curve

Author(s): Cheng Song ; Yuan Fan ; Shengyuan Xu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 8
ISSN (Electronic): 2168-2275
ISSN (Paper): 2168-2267
DOI: 10.1109/TCYB.2019.2941011
Regular:

The finite-time coverage control problem for networked mobile agents with continuous-time dynamics and unidirectional motion constraint on a closed curve is addressed in this article. The... View More

Advertisement